首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
FIBONACCI NUMBERS IN DIATOMS
被引:0
|
作者
:
BROUSSEAU, A
论文数:
0
引用数:
0
h-index:
0
BROUSSEAU, A
机构
:
来源
:
FIBONACCI QUARTERLY
|
1977年
/ 15卷
/ 04期
关键词
:
D O I
:
暂无
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:370 / 370
页数:1
相关论文
共 50 条
[1]
On Fibonacci functions with Fibonacci numbers
Han, Jeong Soon
论文数:
0
引用数:
0
h-index:
0
机构:
Hanyang Univ, Dept Appl Math, Ahnsan 426791, South Korea
Hanyang Univ, Dept Appl Math, Ahnsan 426791, South Korea
Han, Jeong Soon
Kim, Hee Sik
论文数:
0
引用数:
0
h-index:
0
机构:
Hanyang Univ, Dept Math, Res Inst Nat Sci, Seoul 133791, South Korea
Hanyang Univ, Dept Appl Math, Ahnsan 426791, South Korea
Kim, Hee Sik
Neggers, Joseph
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Alabama, Dept Math, Tuscaloosa, AL 35487 USA
Hanyang Univ, Dept Appl Math, Ahnsan 426791, South Korea
Neggers, Joseph
[J].
ADVANCES IN DIFFERENCE EQUATIONS,
2012,
[2]
Formulas with Fibonacci numbers whose indices are Fibonacci numbers
Ohtsuka, Hideyuki
论文数:
0
引用数:
0
h-index:
0
Ohtsuka, Hideyuki
[J].
FIBONACCI QUARTERLY,
2022,
60
(03):
: 287
-
288
[3]
Fibonacci numbers as mixed concatenations of Fibonacci and Lucas numbers
Altassan, Alaa
论文数:
0
引用数:
0
h-index:
0
机构:
King Abdulaziz Univ, Dept Math, Jeddah 21589, Saudi Arabia
King Abdulaziz Univ, Dept Math, Jeddah 21589, Saudi Arabia
Altassan, Alaa
Alan, Murat
论文数:
0
引用数:
0
h-index:
0
机构:
Yildiz Tech Univ, Dept Math, TR-34210 Istanbul, Turkiye
King Abdulaziz Univ, Dept Math, Jeddah 21589, Saudi Arabia
Alan, Murat
[J].
MATHEMATICA SLOVACA,
2024,
74
(03)
: 563
-
576
[4]
On Fibonacci functions with Fibonacci numbers
Jeong Soon Han
论文数:
0
引用数:
0
h-index:
0
机构:
Hanyang University,Department of Applied Mathematics
Jeong Soon Han
Hee Sik Kim
论文数:
0
引用数:
0
h-index:
0
机构:
Hanyang University,Department of Applied Mathematics
Hee Sik Kim
Joseph Neggers
论文数:
0
引用数:
0
h-index:
0
机构:
Hanyang University,Department of Applied Mathematics
Joseph Neggers
[J].
Advances in Difference Equations,
2012
[5]
Fibonacci numbers
de Villiers, Michael
论文数:
0
引用数:
0
h-index:
0
机构:
Univ KwaZulu Natal, Edgewood Campus, ZA-3605 Ashley, South Africa
Univ KwaZulu Natal, Edgewood Campus, ZA-3605 Ashley, South Africa
de Villiers, Michael
[J].
MATHEMATICAL GAZETTE,
2008,
92
(523):
: 181
-
183
[6]
THE FIBONACCI NUMBERS
SAFRAN, C
论文数:
0
引用数:
0
h-index:
0
SAFRAN, C
[J].
M D COMPUTING,
1991,
8
(04):
: 204
-
207
[7]
Fibonacci numbers
Ribenboim, P
论文数:
0
引用数:
0
h-index:
0
机构:
Queens Univ, Kingston, ON, Canada
Queens Univ, Kingston, ON, Canada
Ribenboim, P
[J].
BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA,
2002,
5A
(02):
: 329
-
353
[8]
δ-FIBONACCI NUMBERS
Witula, Roman
论文数:
0
引用数:
0
h-index:
0
机构:
Silesian Tech Univ, Inst Math, PL-44100 Gliwice, Poland
Silesian Tech Univ, Inst Math, PL-44100 Gliwice, Poland
Witula, Roman
Slota, Damian
论文数:
0
引用数:
0
h-index:
0
机构:
Silesian Tech Univ, Inst Math, PL-44100 Gliwice, Poland
Silesian Tech Univ, Inst Math, PL-44100 Gliwice, Poland
Slota, Damian
[J].
APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS,
2009,
3
(02)
: 310
-
329
[9]
Fibonacci numbers
Fredric T. Howard
论文数:
0
引用数:
0
h-index:
0
机构:
Wake Forest University,Mathematics Department
Fredric T. Howard
[J].
The Mathematical Intelligencer,
2004,
26
(1)
: 65
-
65
[10]
FIBONACCI NUMBERS
DEALMEIDAAZEVEDO, JC
论文数:
0
引用数:
0
h-index:
0
DEALMEIDAAZEVEDO, JC
[J].
FIBONACCI QUARTERLY,
1979,
17
(02):
: 162
-
165
←
1
2
3
4
5
→